MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ACCESS TRAY; SALINE VASCULAR ACCESS FLUSH

ARROW INTERNATIONAL LLC ARROW ACCESS TRAY; SALINE VASCULAR ACCESS FLUSH
Catalog Number ASK-04001-VCUH3
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported "nurse was attempting to advance the peel-away into a young patient with tough skin and the peel-away accordioned about 1 cm below the proximal end.The sheath was replaced with a gault sheath and the procedure was completed without incident".No patient harm or injury.The patient's current condition reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The photo shows a peel-away sheath/dilator assembly with signs of crimping on the peel-away sheath body and tip.Therefore, the complaint of peel-away sheath body damaged was able to be confirmed by the photo, however, a complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not use excessive force when introducing guidewire, peel-away sheath over tissue dilator, or tissue dilator as this can lead to vessel perforation and bleeding." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "nurse was attempting to advance the peel-away into a young patient with tough skin and the peel-away accordioned about 1 cm below the proximal end.The sheath was replaced with a gault sheath and the procedure was completed without incident".No patient harm or injury.The patient's current condition reported as "fine.".

Brand Name
ARROW ACCESS TRAY
Common Device Name
SALINE VASCULAR ACCESS FLUSH
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
312 commerce place
asheboro NC 27203
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18658364
Report Number1036844-2024-00003
Device Sequence Number7195077
Product Code NGT
UDI-Device Identifier10801902214895
UDI-Public10801902214895
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K192414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue NumberASK-04001-VCUH3
Device Lot Number33F23E0090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexFemale